# SDR USAA920071008

- Difficulty date: October 10, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED SUPPORT WEB, BS 328, LBL 10.  REPLACED SUPPORT WEB, BS 328, LBL 10 IAW B737-300 SRM 51-10-02.
